Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: spotting after period


 angeleyesgroup - Wed Jun 29, 2005 11:31 am

ok I have a normal period on the 17th it ended 8 days ago. Last night I noticed I had some spotting...... I have Never done this. Its doesnt hurt I don't cramp...... I am a little nauseated, I am very moody and have been for a couple of weeks.... I can be talking and just start bawling over little things...... I am 33 I have 5 children and was pregnant 6 times but each pregnancy was different.... what is all this?? Is there a possiblitity I am pregnant again??? The last time I had sex was on Sunday with my hubbie... and this is wed. the discharge started on Tuesday night about 11 pm.... Its not a lot just a little.... Any advice would be awesome.....
Please email with advise cause I am unsure how I found this site and not sure if I can get back to it..... my email is angeleyesgroup@sbcglobal.net

Thanks Becca
 Theresa Jones, RN - Fri Jul 01, 2005 5:42 am

User avatar Hi angeleyesgroup,
Hormone imbalances may cause emotional or mood swings. Spotting may be related to this or other reasons such as implantation bleeding, mid cycle ovulation, trauma in the vagina or to the cervix during intercourse, etc. However, if your cycle doesn't come as expected make sure you do a pregnancy test to rule this out and if you continue to have episodes of unexpected bleeding in between your cycles make sure you have an evaluation by your physician.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us